Previous |  Up |  Next


continuous functions spaces; disjointness preserving operator; Lamperti Riesz subspace; order bounded operator; orthomorphism; Radon-Nikod'ym; Riesz space
Let $L$, $M$ be Archimedean Riesz spaces and $\Cal L_{b}(L,M)$ be the ordered vector space of all order bounded operators from $L$ into $M$. We define a Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ to be an ordered vector subspace $\Cal L$ of $\Cal L_{b}(L,M)$ such that the elements of $\Cal L$ preserve disjointness and any pair of operators in $\Cal L$ has a supremum in $\Cal L_{b}(L,M)$ that belongs to $\Cal L$. It turns out that the lattice operations in any Lamperti Riesz subspace $\Cal L$ of $\Cal L_{b}(L,M)$ are given pointwise, which leads to a generalization of the classic Radon-Nikod'ym theorem for Riesz homomorphisms. We then introduce the notion of maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ as a generalization of orthomorphisms. In this regard, we show that any maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ is a band of $\Cal L_{b}(L,M)$, provided $M$ is Dedekind complete. Also, we extend standard transferability theorems for orthomorphisms to maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$. Moreover, we give a complete description of maximal Lamperti Riesz subspaces on some continuous function spaces.
[1] Abramovich Y.A., Aliprantis C.D.: An Invitation to Operator Theory. Graduate Studies in Mathematics, 50, American Mathematical Society, Providence, 2002. MR 1921782 | Zbl 1022.47001
[2] Abramovich Y.A., Aliprantis C.D.: Problems in Operators Theory. Graduate Studies in Mathematics, 51, American Mathematical Society, Providence, 2002. MR 1921783
[3] Abramovich Y.A., Kitover A.K.: Inverses of disjointness preserving operators. Memoirs Amer. Math. Soc. 143 (2000), 679. MR 1639940 | Zbl 0974.47032
[4] Aliprantis C.D., Burkinshaw O.: Positive Operators. Academic Press, Orlando, 1985. MR 0809372 | Zbl 1098.47001
[5] Arendt W.: Spectral properties of Lamperti operators. Indiana Univ. Math. J. 32 (1983), 199-215. MR 0690185 | Zbl 0488.47016
[6] Ben Amor F., Boulabiar K.: On the modulus of disjointness preserving operators on complex vector lattices. Algebra Universalis 54 (2005), 185-193. MR 2217635 | Zbl 1107.47026
[7] Ben Amor F., Boulabiar K.: Maximal ideals of disjointness preserving operators. J. Math. Anal. Appl. 322 (2006), 599-609. MR 2250601
[8] Bernau S.: Orthomorphisms of Archimedean vector lattices. Math. Proc. Cambridge Philos. Soc. 89 (1981), 119-128. MR 0591978 | Zbl 0463.46002
[9] Bigard A., Keimel K., Wolfenstein S.: Groupes et anneaux réticulés. Lectures Notes in Mathematics, 608, Springer, Berlin-Heidelberg-New York, 1977. MR 0552653 | Zbl 0384.06022
[10] Bigard A., Keimel K.: Sur les endomorphismes conservants les polaires d'un groupe réticulé Archimédien. Bull. Soc. Math. France 97 (1969), 381-398. MR 0262137
[11] Conrad P.F., Diem J.E.: The Ring of polar preserving endomorphisms of an abelian lattice-ordered group. Illinois J. Math. 15 (1971), 222-240. MR 0285462 | Zbl 0213.04002
[12] Gillman L., Jerison M.: Rings of Continuous Functions. Springer, Berlin-Heidelberg-New York, 1976. MR 0407579 | Zbl 0327.46040
[13] Huijsmans C.B., Luxemburg W.A.J.: An alternative proof of a Radon-Nikodým theorem for lattice homomorphisms. Acta. Appl. Math. 27 (1992), 67-71. MR 1184878 | Zbl 0807.47023
[14] Huijsmans C.B., de Pagter B.: Disjointness preserving and diffuse operators. Compositio Math. 79 (1991), 351-374. MR 1121143 | Zbl 0757.47023
[15] Luxemburg W.A.J.: Some aspects of the theory of Riesz spaces. Lecture Notes in Mathematics, 4, University of Arkansas, Fayetteville, 1979. MR 0568706 | Zbl 0431.46003
[16] Luxemburg W.A.J., Schep A.R.: A Radon-Nikodým type theorem for positive operators and a dual. Nederl. Akad. Wetensch. Indag. Math. 40 (1978), 357-375. MR 0507829 | Zbl 0389.47018
[17] Luxemburg W.A.J., Zaanen A.C.: Riesz Spaces I. North-Holland, Amsterdam, 1971.
[18] Meyer M.: Le stabilateur d'un espace vectoriel réticulé. C.R. Acad. Sci. Paris, Serie I 283 (1976), 249-250. MR 0433191
[19] Meyer-Nieberg P.: Banach Lattices. Springer, Berlin-Heidelberg-New York, 1991. MR 1128093 | Zbl 0743.46015
[20] de Pagter B.: $f$-algebras and orthomorphisms. Thesis, Leiden, 1981.
[21] de Pagter B.: A note on disjointness preserving operators. Proc. Amer. Math. Soc. 90 (1984), 543-549. MR 0733403 | Zbl 0541.47032
[22] de Pagter B., Schep A.R.: Band decomposition for disjointness preserving operators. Positivity 4 (2000), 259-288. MR 1797129 | Zbl 0991.47022
[23] van Putten B.: Disjunctive linear operators and partial multiplication in Riesz spaces. Thesis, Wageningen, 1980.
[24] Wójtowicz M.: On a weak Freudenthal spectral theorem. Comment. Math. Univ. Carolin. 33 (1992), 631-643. MR 1240185
[25] Zaanen A.C.: Riesz Spaces II. North-Holland, Amsterdam, 1983. MR 0704021 | Zbl 0519.46001
[26] Zaanen A.C.: Introduction to Operator Theory in Riesz Spaces. Springer, Berlin-Heidelberg-New York, 1997. MR 1631533 | Zbl 0878.47022
Partner of
EuDML logo